Equate Extra Strength Acetaminophen PM Caplets, 500 mg, 225 Ct

Equate Extra Strength Acetaminophen PM Caplets, 500 mg, 225 Ct

Equate

Free Delivery

On your first order over $35!

Extra 5% off *

Already have an account? 

Details

Equate Extra Strength Acetaminophen PM Caplets, 500 mg, 225-Count:Non-habit formingPain reliever and nighttime sleep aidProvides temporary relief of occasional headaches and minor aches and pains with accompanying sleeplessnessActive ingredients: acetaminophen 500 mg
...more >>

Always refer to the actual package for the most accurate information